Blood Pressure Spikes While Taking Clonidine As Directed

6 Replies Updated



Conversation Starter

Saint Cloud Florida Says:


I have been taking Clonidine for two weeks now and my BP has been controlled at 135/80, but the last two days my BP has been checking 170/95 160/90 and then it checked back to 135/78. Has anyone experienced anything like this?



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

What time of day are you checking it?

Has there been anything you've done differently those days, before checking it? Such as being more active, smoking, drinking alcohol, having higher amounts of salt in your foods?

Learn more Clonidine details here.

There are many things that can affect your blood pressure and it will always fluctuate throughout the day, depending on what you're doing.

To get a good average, without anything else affecting it, my doctor has me check mine only a few times a week, first thing in the morning, before I get exercise, drink coffee, or do anything else.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
St Cloud Florida Says:

I have been charting my BP at 7am,10am 1pm.4pm and 7pm. Initinally I was taken off of Lisinopril 20mg to see if it would lower a high potassium level ( 5.3 ). I also have high uric acid (11.5) in which I had been taking Allopurinol 100 a day.The Allopurinol was also stopped. Lisinopril had my BP controlled at 130/80 for years. When Lisinopril was stopped the first BP drug the Dr. tryed was Amlodipine in which my BP raised to 160/90 and swelled up my lower extremitys (pitting edema) One week later I was put on Clonidine which did controll my BP (130/80) at first for about a week. Then my BP spiked to 170/95 for aprox 2 days before the Dr. put me back on Amlodipine (the swelling of my lower extremitys had disipated). It took only Two days for the pitting edema to start up again, Amlodipine was stopped and I was put back on Lisinopril except the dosage increased to 40mg and also the Metroprolol that I take has been increased from 50mg a day to 50mg twice a day. My BP has remained high at 170 over 90 to 100 and I have been on the increased dosages of Lisinopril and Metroprolol and restarted the Allopurinol for two days now. I still have the swelling and pitting edema of the lower extremitys.Im hoping my BP will come down soon as I have stage 3 renal falier and dont like my BP up this high. I also take 2mg Bumetanide, 150mg Ranitidine, Calc w/vit d, Sodium Bicarb and Sodium Pollystyrene(1x week). So I went to a Nephrilogyst about lowering my potassium and uric acid and so far all that has happened is that my potassium and uric acid levels have remained the same, my BP is un-controlled, my main meds have been doubled in dossages This has been verry costly to me since I have no insurance and am not working. I would appreciate any comments on this.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Leo Says:

I have been taking clonidine 0.1mg for several years - i am 73 years old and my BP tonight was 191/99 - I took a clonidine and my BP went up to 190/111 - my face was a little flushed and I have to urinate every half hour - whazzup?

REPLYSHAREREPORT
Was this helpful?     0     0  
4
Sherry Says:
via mobile

Can you take ahalf of 40mg Lisinopril with the 40mg to help lower bloodpressre

REPLYSHAREREPORT
Was this helpful?     0     0  
5
Alex Says:
via mobile

Re: St Cloud Florida (# 2)

I went through the same thing but my blood pressure was dangerously high, in the hospital 5 times and went through many different types of meds finally settled with Nifedipine 30 mg, Lisinopril 20 mg and. 02 clonidine 3 times a day, then I discovered the natural meds such as L-Arginine, Hawthorne berry extract, Revestarol 1000 mg and a CBD tincture twice a day, these lave stabilized my BP at normal levels, needing less of the pharma crap.

REPLYSHAREREPORT
Was this helpful?     0     0  
6
Julie Says:

I take 0.1 clonidine. I take 1 1/2 in the morning and evening before bed and 0.1 midday. It does make me quite tired but my concern is i am have problems in the head area. I have loud ringing/sizzling in my head with tingling and numbness/tightness in my forehead. Has anyone else had this reaction? I was wondering if maybe it was too much clonidine? My bp never stays stable, the more I move around the higher it will get sometimes. It will spike whenever it wants to. BUT my big question is does anyone else experience the same feelings that are going on in my head?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

I've been taking Clonidine Hcl 0.1 mg for moderate high blood pressure and insomnia for 30 days. I have begun to have swollen ankles and feet. Is t
Clonidine HCL 0.1 MG .I have been taking this medication for 30 days for high blood pressure and Insomnia. During this p... 1 reply
clonidine, Blood Pressure
I have been on clonidine now for approx 10 months, for high blood pressure. The doctors had tried several other medicati... 2 replies
Clonidine and high blood pressure
I took Clonidine for three years for high blood pressure. I had severe itching and stinging in both shoulders intermitte... 1 reply
can clonidine lose its ability to lower blood pressure over time
I've been on the clonidine 0.2mg transdermal for almost a year with very good results. For about 2 wks now my bp has... 1 reply
i am 71 years old and have been taking blood pressure tablets for a number of i used to be on atenolol 50 but i was changed amlodopine why
I am 71 and have been taking blood pressure tablets for a number of years. I used to be on atenolol 50mg with no problem... 7 replies
e and atenol morning taking one tablet and night at bed time i taking etiozolam 0 5 my blood pressure has come down now is 110 70 should i continue am
before 5 days i faced high blood pressure 180/110.dr advice me to take amlodipine 5mg and atenolone 50 mg morng one tabl...
can you drink alcohol while taking clonidine
Can you drink a couple of beers before you take your clonidine 0.2 mg that night or not take the pill that night ## Hell... 4 replies
highblood pressure from taking duromine
Stopped taking duromine 2 days ago because it gave me high blood pressure. I expected my blood pressure to go back to no... 1 reply
Low blood pressure after taking belviq
I am so sleepy after taking belviq. Had to reduce to once a day. My blood pressure is low, too. Does anyone have same si... 3 replies
Taking Nyquil with blood pressure medicine
Can u take Nyquil with hydrochlorothiazide 12.5 mg and amlodipine besylate 5 mg? I need to know. ## Which Nyquil formula... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 6 January 2019.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA